Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Pregnant, had strong braxton hicks, sore throat, achy and painful stomach, headache. Taking paracetamol. Advice?

hi, i am 17 weeks pregnant and have had some strong braxton hicks, that have now gone away. i have also had a sore throat all day and this evening it was accompanied by an aching and sometimes painful stomach and backache . I also have a headache and even though i dont feel hot to touch, i feel i am burning up inside. any advice you have would be great as i am already taking paracetamol to no affect. thank you.
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Your symptoms are suggestive of a generalized viral infection. It needs a good supportive treatment with warm saline gargles, plenty of warm fluids orally, sucking lozenges and vitamin C supplements orally.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 7 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor